Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21187
Title: Tests for the consistency of three-level nested logit models with utility maximization
Authors: Gil-Moltó, MJ
Hole, AR
First Published: Oct-2004
Citation: ECONOMICS LETTERS, 2004, 85 (1), pp. 133-137
DOI Link: 10.1016/j.econlet.2004.04.003
ISSN: 0165-1765
Links: http://hdl.handle.net/2381/21187
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.